# SDR AALA2009041700766

- Difficulty date: April 17, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- Aircraft time: 49,849 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - RIGHT FORWARD SEAT MOUNTED EMERGENCY LIGHTS DIM.  REPLACED BATTERY PACK FOR RIGHT FORWARD SEAT MOUNTED EMERGENCY LIGHTS.
